Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 53 Number 3 (Sep 2010)

Looking for a printed back issue?
385   Exceptional Covers of Surfaces
Achter, Jeffrey D.
394   On Nearly Equilateral Simplices and Nearly l Spaces
Averkov, Gennadiy
398   Projections in the Convex Hull of Surjective Isometries
Botelho, Fernanda; Jamison, James
404   Invariant Theory of Abelian Transvection Groups
Broer, Abraham
412   Einstein-Like Lorentz Metrics and Three-Dimensional Curvature Homogeneity of Order One
Calvaruso, G.
425   Free Pre-Lie Algebras are Free as Lie Algebras
Chapoton, Frédéric
438   Near-Homeomorphisms of Nöbeling Manifolds
Chigogidze, A.; Nagórko, A.
447   Injective Convolution Operators on l(Γ) are Surjective
Choi, Yemon
453   Some Results on Two Conjectures of Schützenberger
Desgroseilliers, Marc; Larose, Benoit; Malvenuto, Claudia; Vincent, Christelle
466   Separating Maps between Spaces of Vector-Valued Absolutely Continuous Functions
Dubarbie, Luis
475   Nonlinear Multipoint Boundary Value Problems for Second Order Differential Equations
Jankowski, Tadeusz
491   The Weak Type (1,1) Estimates of Maximal Functions on the Laguerre Hypergroup
Jizheng, Huang; Liu, Heping
503   The Time Change Method and SDEs with Nonnegative Drift
Kurenok, V. P.
516   Asymptotics of Perimeter-Minimizing Partitions
Maurmann, Quinn; Engelstein, Max; Marcuccio, Anthony; Pritchard, Taryn
526   On Some Stochastic Perturbations of Semilinear Evolution Equations
Milian, Anna
534   Acute Triangulation of a Triangle in a General Setting
Pambuccian, Victor
542   Smooth Mappings with Higher Dimensional Critical Sets
Pintea, Cornel
550   Representing a Product System Representation as a Contractive Semigroup and Applications to Regular Isometric Dilations
Shalit, Orr Moshe
564   On $6$-Dimensional Nearly Kähler Manifolds
Watanabe, Yoshiyuki; Suh, Young Jin
571   Periods of Modular Forms and Imaginary Quadratic Base Change
Trifković, Mak

© Canadian Mathematical Society, 2015 :